Research Repository

Convergence of optimal Linear Estimator With Multiplicative and Time-Correlated Additive Measurement Noises

Liu, W and Shi, Peng ORCID: 0000-0001-8218-586X (2019) Convergence of optimal Linear Estimator With Multiplicative and Time-Correlated Additive Measurement Noises. IEEE Transactions on Automatic Control, 64 (5). pp. 2190-2197. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: discrete-time linear systems; convergence problem; linear estimator; measurement noises; vector; matrix; equations
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 23 Sep 2019 04:03
Last Modified: 23 Sep 2019 04:03
URI: http://vuir.vu.edu.au/id/eprint/39445
DOI: https://doi.org/10.1109/TAC.2018.2869467
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar